ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О представлении измеримых функций абсолютно сходящимися рядами по системе Франклина

Геворкян, Г. Г. (1986) О представлении измеримых функций абсолютно сходящимися рядами по системе Франклина. ՀՍՍՀ ԳԱ Զեկույցներ, 83 (1). pp. 15-18. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Չափելի ֆունկցիաները ըստ Ֆրանկլինի համակարգի բացարձակ զուգամետ շարքերով ներկայացման վերաբերյալ։ On the representation of meusurable functions by absolute convergence series with the franklin system.
Uncontrolled Keywords:Գևորգյան Գ. Գ., Gevorkian G. G.
Subjects:Q Science > QA Mathematics
ID Code:4973
Deposited By:NAS Reports
Deposited On:14 Feb 2013 15:01
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page